Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 132, NWS Grand Forks, ND

September 6, 2015Beltrami County, Clearwater County, Hubbard County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 6, 2015, 2:58 PM CDT for Beltrami County, Clearwater County, Hubbard County, Minnesota. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2015, 2:58 PM CDT (19:58 UTC)
Expired
Sep 6, 2015, 3:34 PM CDT
In force
36 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beltrami County, MN, Clearwater County, MN, Hubbard County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 194 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 3:05 PM CDTHAIL 1.257 N Kabekona, MNVERY HEAVY RAINFALL WITH INTERMITTENT LARGE HAIL REPORTED NEAR HIGHWAY 71.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
408 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WUUS53 KFGF 061958
SVRFGF
MNC007-029-057-062045-
/O.NEW.KFGF.SV.W.0132.150906T1958Z-150906T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
258 PM CDT SUN SEP 6 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  NORTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
  EAST CENTRAL CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 345 PM CDT

* AT 258 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NARY...OR 10
  MILES SOUTH OF BEMIDJI...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GUTHRIE AND NARY AROUND 310 PM CDT.
  ROSBY AROUND 315 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4741 9467 4709 9466 4706 9514 4756 9524
      4785 9442 4741 9442
TIME...MOT...LOC 1958Z 262DEG 15KT 4732 9488 

HAIL...1.00IN
WIND...60MPH
 
$$

JR
2 follow-up statements
742 
WWUS53 KFGF 062013
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
313 PM CDT SUN SEP 6 2015

MNC029-062023-
/O.CAN.KFGF.SV.W.0132.000000T0000Z-150906T2045Z/
CLEARWATER MN-
313 PM CDT SUN SEP 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLEARWATER COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4741 9467 4709 9466 4716 9482 4760 9507
      4785 9442 4741 9442
TIME...MOT...LOC 2013Z 262DEG 15KT 4733 9479 

$$

MNC007-057-062045-
/O.CON.KFGF.SV.W.0132.000000T0000Z-150906T2045Z/
BELTRAMI MN-HUBBARD MN-
313 PM CDT SUN SEP 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN BELTRAMI AND NORTHEASTERN HUBBARD COUNTIES...

AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUTHRIE...OR
11 MILES SOUTH OF BEMIDJI...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BELTRAMI AND NORTHEASTERN HUBBARD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4741 9467 4709 9466 4716 9482 4760 9507
      4785 9442 4741 9442
TIME...MOT...LOC 2013Z 262DEG 15KT 4733 9479 

HAIL...1.00IN
WIND...60MPH
 
$$

JR
969 
WWUS53 KFGF 062034
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
334 PM CDT SUN SEP 6 2015

MNC007-057-062043-
/O.CAN.KFGF.SV.W.0132.000000T0000Z-150906T2045Z/
BELTRAMI MN-HUBBARD MN-
334 PM CDT SUN SEP 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
NORTHEASTERN HUBBARD COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4741 9467 4709 9466 4716 9482 4760 9507
      4785 9442 4741 9442
TIME...MOT...LOC 2032Z 262DEG 15KT 4734 9466 

$$

JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 1:00 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Sep 6, 1:00 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
100 PM CDT SUN SEP 6 2015

.UPDATE...
ISSUED AT 1255 PM CDT SUN SEP 6 2015

NO SIGNIFICANT UPDATES PLANNED FOR THE EARLY AFTERNOON. SCATTERED
SHOWERS AND THUNDERSTORMS SHOULD PERSIST ACROSS THE SOUTHERN RRV
AND INTO WEST CENTRAL AND NORTHWEST MINNESOTA INTO MID
AFTERNOON... WITH AN INCREASE IN ACTIVITY EXPECTED AS DAYTIME
HEATING PEAKS ...AHEAD OF THE QUASISTATIONARY FRONT... IN CENTRAL
AND NORTHCENTRAL MN LAKES COUNTRY.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 340 AM CDT SUN SEP 6 2015

FORECAST CHALLENGE FOR THE SHORT TERM WILL BE ONGOING
CONVECTION EXITING THE CWA TO THE EAST AND ENTERING THE CWA
TO THE WEST. THE WESTERN ACTIVITY IS ASSOCIATED WITH A SFC
TROF/FRONT ROUGHLY ALONG A NORTHGATE TO MINOT TO STEELE TO
ASHLEY LINE...WITH MAJORITY OF CONVECTION IN N CNTRL ND.
HRRR HAS A DECENT HANDLE ON WRN ACTIVITY BUT MAY BE A BIT TOO
FAR WEST...IN GENERAL CLIPPING THE FAR NORTHWESTERN PORTION OF
THE CWA. WILL FOLLOW HRRR GUIDANCE BUT BRING CATEGORICAL POPS
FURTHER EAST AND JUST WEST OF DEVILS LAKE. HRRR DOES LIFT THIS
ACTIVITY OUT OF CONUS AND INTO MB BY 13Z.

FOCUS FOR AFTERNOON WILL BE HOW MUCH LOW LEVEL CLOUD CAN SCOUR
OUT AND TIMING FRONT INTO NW AND W CNTRL MN...WHICH SHOULD ARRIVE
IN FAR EASTERN ZONES NEAR PEAK HEATING. THE NAM CONTINUES TO SHOW
MUCAPES OF AROUND 1500 TO 2200 J/KG (HRRR VALUES ARE SIGNIFICANTLY
LESS) WITH BULK SHEAR AROUND 40 KTS IN THE HIGHEST CAPE AND
SLIGHTLY HIGHER BEHIND THE SFC BOUNDARY. CURRENT SPC SLIGHT RISK
AREA IS ALONG FAR EASTERN COUNTIES ALONG AND AHEAD OF
FRONT...HOWEVER NAM TIMING WOULD DRAG THE SEVERE POTENTIAL BACK
FURTHER INTO OTTER TAIL COUNTY ALONG THE SOUTHERN END OF THE
BOUNDARY. WILL MAKE LITTLE CHANGE TO PREV POPS FOR AFTN HOURS.

FRONT SHOULD EXIT CWA BY EVENING AND DRY WEATHER EXPECT FROM MID
EVENING THROUGH THE OVERNIGHT PERIOD...WITH COOL AND DRY AIR IN
THE MID 40S MOVING INTO NW ZONES.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 340 AM CDT SUN SEP 6 2015

MON NIGHT...SW FLOW ALOFT TURNING MORE ZONAL BY TUE MORNING.
A WEAK VORT MAX AND SWT ASSOCIATED WITH UPPER LOW OVER NRN
MANITOBA BRINGING A CHANCE OF WEAK SHOWERS IN THE FAR
NORTHEAST...AND WILL KEEP LOW POPS PER GOOD AGREEMENT BETWEEN
ECMWF/GFS/NAM SOLUTIONS. MAJORITY OF AREA HOWEVER WILL BE DRY
WITH MUCH COOLER AIR ENTERING FAR NW...OVERNIGHT LOWS IN THE
MID 40S AROUND LANGDON.

TUE AND TUE NIGHT...ZONAL FLOW WITH MODELS SHOWING A SFC LOW
ENTERING NORTH DAKOTA TUE NIGHT...ALTHOUGH SIGNIFICANT DIFFERENCE
ON TRACK OF LOW WITH NAM SHOWING SFC LOW OVER SRN SASK AT 12Z WED
COMPARED TO ECMWF IN CNTRL ND AND MORE BULLISH WITH SHOWERS. WILL
BRING LOW POPS INTO DVL BASIN BUT CONFIDENCE IS LOW ATTM.

WEDNESDAY THROUGH SATURDAY...MODELS GENERALLY AGREE WITH THE
OVERALL PATTERN PLACING THE REGION ON THE SOUTHERN END OF A STRONG
UPPER LOW PROPAGATING THROUGH CANADA. MOSTLY A DRY PERIOD...ALTHOUGH
ANY SHORTWAVES ROTATING THROUGH COULD LEAD TO BRIEF SHOWER CHANCES
(BEST CHANCES WED AND FRI). TEMPERATURES A BIT BELOW NORMAL
TRANSITIONING BACK TOWARD NEAR NORMAL VALUES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1255 PM CDT SUN SEP 6 2015

SURFACE TROUGH AXIS /QUASISTATIONARY FRONT/ CURRENTLY LOCATED
JUST EAST OF THE RED RIVER...AND RADAR SHOWS SOME INCREASED
THUNDERSTORM DEVELOPMENT JUST BEHIND IT NEAR KGFK AND KFAR. WILL
INCLUDE VCTS MENTION FOR THE NEXT HOUR OR SO...THEN TRANSITIONING
TO NEAR KTVF AND KBJI LATER THIS AFTERNOON. CIGS AND VIS WILL BE
ALL OVER THE PLACE AS THE THUNDERSTORMS AND THE TROUGH AXIS MOVES
THROUGH. A WEAK COLD FRONT WILL BE MOVING IN BEHIND THE TROUGH
AXIS...AND KDVL HAS ALREADY SEEN WINDS SHIFT TO THE WEST NORTHWEST
AND BECOME RATHER GUSTY. THERE ARE SOME MVFR CIGS BETWEEN THE SFC
TROUGH AXIS AND THE FRONT...BUT COVERAGE IS RATHER SPOTTY SO WILL
LEAVE OUT FOR NOW AND AMEND AS NEEDED. THE FRONT SHOULD BE NEAR
THE RED RIVER BY LATE AFTERNOON AND INTO THE EASTERN FORECAST AREA
BY EARLY EVENING. VFR CONDITIONS BEHIND THE FRONT WITH WEST WINDS
SETTLING DOWN OVERNIGHT THEN SHIFTING AROUND TO THE SOUTHWEST TO
SOUTH BY MONDAY MORNING.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...GUST
SHORT TERM...SPEICHER
LONG TERM...TG/SPEICHER
AVIATION...JR
Hazardous weather outlook, Sep 6, 5:38 AM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
538 AM CDT SUN SEP 6 2015

MNZ006-009-016-017-023-024-028-030>032-040-071045-
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-
538 AM CDT SUN SEP 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
THE STRONGEST STORMS WILL BE ALONG AND EAST OF A BAUDETTE TO
BEMIDJI TO PARK RAPIDS LINE.ISOLATED SEVERE STORMS ARE POSSIBLE.

A COLD FRONT WILL MOVE INTO MINNESOTA EARLY THIS
AFTERNOON...REACHING EASTERN COUNTIES NEAR PEAK HEATING. THIS WILL
HELP THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

NDZ006>008-014-015-024-026-054-071045-
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EDDY-NELSON-
WESTERN WALSH COUNTY-
538 AM CDT SUN SEP 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS WILL SPREAD ACROSS
BENSON...RAMSEY...TOWNER AND CAVALIER COUNTIES AND COULD PRODUCE
WINDS UP TO 50 MPH. THE THUNDERSTORMS WILL MOVE INTO MANITOBA BY 9
AM.

A COLD FRONT WILL MOVE INTO EASTERN NORTH DAKOTA THIS MORNING AND
ASSOCIATED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF
NORTHEASTERN NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

MNZ001>005-007-008-013>015-022-027-029-NDZ016-027>030-038-039-049-
052-053-071045-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN-
EASTERN WALSH COUNTY-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-
RANSOM-SARGENT-RICHLAND-
538 AM CDT SUN SEP 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP IN THE EARLY AFTERNOON TODAY.
THE STRONGEST STORMS SHOULD BE FROM ROSEAU DOWN TO MAHNOMEN
COUNTY. AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

12

In the hours before

Local storm report, Sep 6, 9:59 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
959 AM CDT SUN SEP 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 N OTTERTAIL           46.47N 95.56W
09/06/2015  M2.44 INCH       OTTER TAIL         MN   PUBLIC

            REPORT OBTAINED FROM SOCIAL MEDIA.

&&

WBARRETT
Local storm report, Sep 6, 11:42 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1142 AM CDT SUN SEP 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       BLUFFTON                46.47N 95.23W
09/06/2015  M3.20 INCH       OTTER TAIL         MN   PUBLIC

            REPORT GATHERED FROM SOCIAL MEDIA.

&&

WBARRETT
Special weather statement, Sep 6, 2:09 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
209 PM CDT SUN SEP 6 2015

MNZ016-017-022>024-027-028-062015-
NORTH CLEARWATER MN-SOUTH CLEARWATER MN-HUBBARD MN-SOUTH BELTRAMI MN-
MAHNOMEN MN-EAST BECKER MN-WEST BECKER MN-
209 PM CDT SUN SEP 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BELTRAMI...WESTERN
HUBBARD...SOUTHERN CLEARWATER...EASTERN BECKER AND EASTERN MAHNOMEN
COUNTIES UNTIL 315 PM CDT...

AT 209 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MANY POINT LAKE...OR 22 MILES NORTHEAST OF DETROIT LAKES...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MANY POINT LAKE AROUND 210 PM CDT.
  BAD MEDICINE LAKE AND LONG LOST LAKE AROUND 225 PM CDT.
  TWO INLETS AROUND 235 PM CDT.
  LAKE ITASCA AROUND 245 PM CDT.
  LAKE GEORGE AROUND 300 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4678 9581 4741 9580 4764 9501 4697 9485
TIME...MOT...LOC 1909Z 249DEG 27KT 4707 9555

JR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:09 PM CDTSpecial Weather StatementFGFBecker, Hubbard66 min
Sep 6, 4:51 PM CDTSpecial Weather StatementFGFWadena24 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.